MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4120
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: adhesiolysis.During the case the surgeon found the atrax to be very clunky when closing and opening the jaw.This sticking or rigidity was not the reusable handle as a second atrax was opened and there was no issue with the second item.Patient status: patient did not incur injury.Type of intervention: opened new product.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the reported event of rough actuation.Based on the condition of the returned unit, it is likely that the reported event of rough actuation was caused by the rivet being too tight which occurred during the manufacturing process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: adhesiolysis.During the case the surgeon found the atrax to be very clunky when closing and opening the jaw.This sticking or rigidity was not the reusable handle as a second atrax was opened and there was no issue with the second item patient status: patient did not incur injury.Type of intervention: opened new product.

Brand Name
C4120, 38CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8397327
Report Number2027111-2019-00378
Device Sequence Number16835566
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)211011(30)01(10)1338953
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model NumberC4120
Device Catalogue Number101472471
Device Lot Number1338953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date06/06/2019
Patient Sequence Number1